# SDR SWIA200921020

- Difficulty date: February 10, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 17,036 hours, 14,581 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Part number: 2R5206B
- Part serial: A0468
- Condition: Jammed
- Location: Pax Door
- Part time: 9,441 hours, 8,206 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5951 - PAX DOOR WOULD NOT OPEN.  REPLACED DOOR ASSIST MOTOR PN 2R5206B SN OFF A0468.
